Alert archive / Wyoming / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 13, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 13, 2009, 5:27 PM MDT for Fremont County, Wyoming. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2009, 5:27 PM MDT (23:27 UTC)
- Expired
- Jun 13, 2009, 5:56 PM MDT
- In force
- 29 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
County Fremont County, WY
The radar
The Riverton/Lander radar (KRIW), 40 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 11.5 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 1227 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KRIW 132327 SVRRIW WYC013-140015- /O.NEW.KRIW.SV.W.0013.090613T2327Z-090614T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RIVERTON WY 527 PM MDT SAT JUN 13 2009 THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL FREMONT COUNTY IN CENTRAL WYOMING... THIS INCLUDES THE CITY OF FORT WASHAKIE... * UNTIL 615 PM MDT * AT 526 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FORT WASHAKIE...AND MOVING NORTH AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... FORT WASHAKIE BY 545 PM... HWY JCT 287 AND 26 BY 615 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES. DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4321 10912 4322 10876 4287 10881 4286 10905 TIME...MOT...LOC 2327Z 178DEG 10KT 4296 10893 $$ MURRELL
2 follow-up statements
000 WWUS55 KRIW 132344 SVSRIW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 544 PM MDT SAT JUN 13 2009 WYC013-140015- /O.CON.KRIW.SV.W.0013.000000T0000Z-090614T0015Z/ FREMONT WY- 544 PM MDT SAT JUN 13 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM MDT FOR CENTRAL FREMONT COUNTY... AT 542 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED JUST NORTH OF FORT WASHAKIE...MOVING NORTH AT 15 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... U.S. HWY 26 MILE MARKER 100 BY 610 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES. && REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4321 10912 4322 10876 4287 10881 4286 10905 TIME...MOT...LOC 2343Z 178DEG 10KT 4300 10893 $$ MURRELL
000 WWUS55 KRIW 132356 SVSRIW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 556 PM MDT SAT JUN 13 2009 WYC013-140004- /O.CAN.KRIW.SV.W.0013.000000T0000Z-090614T0015Z/ FREMONT WY- 556 PM MDT SAT JUN 13 2009 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FREMONT COUNTY IS CANCELLED... THE STORM HAS DECREASED IN INTENSITY AND IS NO LONGER SEVERE. THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER...ANOTHER STORM WAS INTENSIFYING BETWEEN MORTON AND PAVILLION. THIS STORM COULD BE PRODUCING HALF INCH SIZE HAIL AND WINDS AROUND 45 MPH. REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4321 10912 4322 10876 4287 10881 4286 10905 TIME...MOT...LOC 2354Z 178DEG 10KT 4303 10893 $$ MURRELL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:27 PM MDT, 2 hours earlier.
Area forecast discussion, Jun 13, 3:27 PM MDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 327 PM MDT SAT JUN 13 2009 .SHORT TERM...TONIGHT THROUGH TUESDAY THIS EVENING...BY FAR SHOULD BE THE MOST ACTIVE FOR THE SHORT TERM. A STRONG SHORTWAVE/TROUGH ACROSS SOUTH CENTRAL UTAH/FOUR CORNERS AREA WILL KEEP MOVING NORTHEAST. THE EASTERN/SOUTHERN AREAS WILL BE INFLUENCED BY A LEFT FRONT QUAD OF AN 100KT UPPER LEVEL JET ASSOCIATED WITH THIS TROUGH THROUGH LATE EVENING. THIS FORCING COMBINED WITH VERY JUICY SURFACE DEWPOINTS...WEAK EASTERLY UPSLOPE COMPONENT AND MODERATE INSTABILITY ALL SUGGEST A GOOD CHANCE FOR SCATTERED TO NUMEROUS THUNDERSTORMS. HAVE PUT IN SEVERE WORDING ACROSS THE EAST AND SOUTH...WHERE THE BEST INSTABILITY AND SHEAR ARE LOCATED. LARGE HAIL...DAMAGING WINDS WILL BE THE MAIN HAZARDS...BUT CANNOT RULE OUT AN ISOLATED TORNADO DUE THE LOW LEVEL SHEAR. WEST OF THE DIVIDE...EXPECT WIDESPREAD SHOWERS AND THUNDERSTORMS...BUT INSTABILITY IS LESS...SO EXPECTING STORMS TO BE SUB SEVERE. THERE IS ALSO A THREAT FOR SOME FLOODING DUE TO THE INTENSITY OF RAINS EAST...AND TRAINING OF STORMS WEST...BUT NOT ENOUGH COVERAGE TO WARRANT A FLASH FLOOD WATCH AT THIS TIME. BY MIDNIGHT...THE ACTIVITY IS EXPECTED TO DECREASE IN COVERAGE AND MAINLY AFFECT WESTERN AND NORTHERN AREAS. SNOW LEVELS WILL BE AROUND 9500 FEET WITH A POSSIBLE COUPLE OF INCHES ACROSS NORTHWESTERN HIGH COUNTRY. ANOTHER SHORTWAVE IS EXPECTED TO AFFECT THE AREA ON SUNDAY...BUT A LEE CYCLOGENSIS WILL RESULT IN SOUTHWEST WINDS USHERING IN SLIGHTLY DRIER AIR INTO THE REGION. THIS IN COMBINATION WITH LESS INSTABILITY SHOULD RESULT IN LESS COVERAGE AND WEAKER STORMS SUNDAY/SUNDAY EVENING THAN WHAT WE ARE SEEING THIS EVENING. A WEAK UPPER LOW TO THE WEST...CUT OFF FROM THE MAIN FLOW...WILL GIVE THE WEST/NORTHWEST THE BEST SHOT AT CONVECTION SUNDAY AND MONDAY. THIS FEATURE IS EXPECTED TO WEAKEN AND SHEAR OUT BY TUESDAY...AS WEAK UPPER LEVEL RIDGE BUILDS INTO THE AREA. ALTHOUGH A DRYING TREND IS EXPECTED MONDAY AND TUESDAY...ENOUGH MOISTURE WILL STILL BE PRESENT...ESPECIALLY FOR DIURNAL CONVECTION...TO KEEP ISOLATED TO LOCALLY SCATTERED CONVECTION IN THE FORECAST. TEMPERATURES ARE EXPECTED TO BE REMAIN JUST SLIGHTLY BELOW AVERAGE DURING THE SHORT TERM. .LONG TERM...TUESDAY NIGHT THROUGH SATURDAY MODELS PUT WY IN A SHORTWAVE RIDGE ON TUE WITH AN UPPER LOW NEAR THE SOUTHERN CALIFORNIA COAST AND A TROUGH OVER THE NORTHERN PLAINS. MODELS STILL SHOW DECENT INSTABILITY AND STEEP LAPSE RATES TUE PM AND EVE. HAVE MAINTAINED THE SCATTERED SHOWERS AND STORMS. A NORTHERN STREAM TROUGH PUSHES INTO MONTANA AND WY BY LATE WED INTO WED NIGHT. THIS WOULD LEAD TO A CHANCE OF SHOWERS AND STORMS OVER THE REGION WITH A GOOD CHANCE IN THE WESTERN MTS. GFS MODEL KEEPS A CYCLONIC FLOW OVER THE AREA ON THURSDAY INTO THURS NIGHT. ECMWF IS A LITTLE QUICKER WITH THE THURS TROUGH. WILL KEEP CHANCE OF SHOWERS AND STORMS GOING THURS PM INTO THU NIGHT. WEST FLOW ALOFT ON FRIDAY WITH SOME DRYING INDICATED BY THE GFS/ECMWF. WILL KEEP CHANCE OF SHOWERS AND STORMS IN THE MTS WITH WIDELY SCATTERED ACTIVITY AT THE LOWER ELEVATIONS. GFS/ECMWF BACK THE FLOW ALOFT TO SW AND ATTEMPT TO BRING UPPER LOW OFF THE CALIFORNIA COAST INLAND NEXT SATURDAY/SAT NIGHT. IF SO THAT WOULD INCREASE SHOWER AND STORM COVERAGE OVER THE AREA. WILL START WITH SCATTERED COVERAGE FOR NOW AND SEE HOW THINGS EVOLVE IN THE COMING DAYS. HIGH TEMPS MAINLY IN THE 70S TUE AND WED. SLIGHTLY COOLER THURSDAY...THEN A LITTLE WARMER FRI AND SAT. && .AVIATION... AN UPPER LEVEL LOW PRESSURE TROUGH OVER THE WESTERN CONUS CONTINUES TO BRING A CHANCE FOR SHOWERS AND THUNDERSTORMS INTO WEST CENTRAL WY THIS WEEKEND. OVERALL...VFR CONDITIONS WILL PREVAIL EXCEPT NEAR ANY STORMS. AFTERNOON AND EVENING THUNDERSTORMS THAT DO DEVELOP COULD CONTAIN HEAVY RAIN...SMALL HAIL AND SFC WIND GUSTS TO 45 MPH. ADDITIONALLY...OCNL MOUNTAIN OBSCURATIONS WILL OCCUR DURING AND AFTER THE CONVECTIVE SHOWERS. && .FIRE WEATHER... THE EVENING WILL BE QUITE ACTIVE...WITH A GOOD CHANCE OF STORMS ACROSS THE ENTIRE REGION. THE STRONGEST STORMS ARE EXPECTED TO BE EAST OF THE DIVIDE. BEYOND TONIGHT...EAST OF THE DIVIDE IS EXPECTED TO DRY OUT...WITH ACTIVITY MORE ISOLATED IN NATURE. HOWEVER...WEST OF THE DIVIDE...CLOSE TO AN UPPER LOW SPINNING ACROSS IDAHO...WILL CONTINUE TO GIVE AREAS WEST OF THE DIVIDE A GOOD CHANCE OF CONVECTION THROUGH MONDAY. BREEZY SOUTHWEST WINDS ARE EXPECTED IN THE ROCK SPRINGS TO CASPER CORRIDOR SUNDAY AND MONDAY. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...WM LONG TERM...AR AVIATION...KPL FIRE WEATHER...WM
Hazardous weather outlook, Jun 13, 2:22 PM MDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 222 PM MDT SAT JUN 13 2009 WYZ001>020-022>030-141200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 222 PM MDT SAT JUN 13 2009 ...TORNADO WATCH IN EFFECT FOR NATRONA COUNTY THROUGH 9 PM... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT MUCH OF WESTERN AND CENTRAL WYOMING AGAIN THIS AFTERNOON AND TONIGHT. SOME OF THE STORMS...ESPECIALLY ACROSS EASTERN SWEETWATER...FREMONT...NATRONA AND JOHNSON COULD BECOME SEVERE...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN HAZARDS. HOWEVER...THERE IS EVEN A POTENTIAL FOR ISOLATED TORNADOES...MAINLY FOR NATRONA COUNTY. THE BEST TIME FOR THE STRONGEST STORMS WILL BE THROUGH AROUND 10 PM TONIGHT. IN ADDITION...HEAVY RAINFALL WITH THE STORMS IS EXPECTED THAT COULD CAUSE SOME LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN UNSETTLED WEATHER PATTERN WILL CONTINUE TO BRING A CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH SUNDAY AND INTO NEXT WEEK...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY RAINFALL AMOUNTS...HAIL-SIZE OVER ONE HALF INCH AND WIND GUSTS OVER 40 MPH. SPOTTERS ARE ALSO ENCOURAGED TO REPORT ANY BANKFULL STREAMS OR RIVERS. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jun 13, 4:09 PM MDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 409 PM MDT SAT JUN 13 2009 WYZ019-030-140000- EAST SWEETWATER COUNTY-GREEN MOUNTAINS AND RATTLESNAKE RANGE- 409 PM MDT SAT JUN 13 2009 SCATTERED STRONG THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER SWEETWATER COUNTY...AND THE GREEN AND RATTLESNAKE MOUNTAINS. MOVEMENT OF THE STORMS IS TO THE NORTHEAST AT 15 TO 20 MPH. HALF INCH SIZE HAIL...BRIEF HEAVY RAIN...OCCASIONAL LIGHTNING...AND GUSTY WIND TO 35 MPH ARE ALL POSSIBLE.
Local storm report, Jun 13, 4:31 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
431 PM MDT SAT JUN 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM TSTM WND GST HILAND 43.12N 107.35W
06/13/2009 M63 MPH NATRONA WY MESONET
&&
21Special weather statement, Jun 13, 4:53 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 453 PM MDT SAT JUN 13 2009 WYZ014-015-018-019-132330- GREEN MOUNTAINS AND RATTLESNAKE RANGE-LANDER FOOTHILLS-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- 453 PM MDT SAT JUN 13 2009 ...SIGNIFICANT WEATHER ADVISORY FOR FREMONT COUNTY UNTIL 530 PM MDT... AT 451 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTHEAST OF OREGON BUTTES...JUST SOUTH OF SOUTH PASS...OR 35 MILES SOUTH OF LANDER...MOVING NORTH AT 20 MPH. HALF INCH HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN SOUTHERN FREMONT COUNTY...INCLUDING THE LOCATION OF SOUTH PASS CITY AND ATLANTIC CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INDOORS IMMEDIATELY AS THIS STORM APPROACHES YOUR LOCATION. THIS IS A POTENTIALLY DANGEROUS STORM. IF YOU ARE IN ITS PATH...YOU SHOULD BE PREPARED FOR GUSTY WINDS...HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. IF A STURDY STRUCTURE IS NOT AVAILABLE...SEEK SHELTER IN A VEHICLE WITH THE WINDOWS UP. && REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. MURRELL
Special weather statement, Jun 13, 4:58 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 458 PM MDT SAT JUN 13 2009 WYZ028>030-132345- EAST SWEETWATER COUNTY-FLAMING GORGE-ROCK SPRINGS AND GREEN RIVER- 458 PM MDT SAT JUN 13 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SWEETWATER COUNTY UNTIL 545 PM MDT... AT 456 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GREEN RIVER...MOVING NORTH AT 20 MPH. HALF INCH HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. RAINFALL AMOUNTS AROUND ONE-HALF INCH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN CENTRAL SWEETWATER COUNTY...INCLUDING THE LOCATIONS OF GREEN RIVER...WESTERN ROCK SPRINGS...JCT I80 AND HWY 191...PILOT BUTTE...FOURTEEN MILE REST AREA AND U.S. HWY 191 MILE MARKER 10...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 87 AND 104. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INDOORS IMMEDIATELY AS THIS STORM APPROACHES YOUR LOCATION. THIS IS A POTENTIALLY DANGEROUS STORM. IF YOU ARE IN ITS PATH...YOU SHOULD BE PREPARED FOR GUSTY WINDS...HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. IF A STURDY STRUCTURE IS NOT AVAILABLE...SEEK SHELTER IN A VEHICLE WITH THE WINDOWS UP. && REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. MURRELL
Special weather statement, Jun 13, 5:08 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 508 PM MDT SAT JUN 13 2009 WYZ026-132345- UPPER GREEN RIVER BASIN- 508 PM MDT SAT JUN 13 2009 ...SIGNIFICANT WEATHER ADVISORY FOR LINCOLN AND SUBLETTE COUNTIES UNTIL 545 PM MDT... AT 507 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LA BARGE...OR 20 MILES SOUTH OF BIG PINEY...MOVING NORTH AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN EASTERN LINCOLN...SOUTHERN SUBLETTE COUNTIES...INCLUDING BIG PINEY...LA BARGE AND LOCATION OF U.S. HWY 189 MILE MARKER 100...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INDOORS IMMEDIATELY AS THIS STORM APPROACHES YOUR LOCATION. THIS IS A POTENTIALLY DANGEROUS STORM. IF YOU ARE IN ITS PATH...YOU SHOULD BE PREPARED FOR GUSTY WINDS...HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. IF A STURDY STRUCTURE IS NOT AVAILABLE...SEEK SHELTER IN A VEHICLE WITH THE WINDOWS UP. && REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. MURRELL
Special weather statement, Jun 13, 5:16 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 516 PM MDT SAT JUN 13 2009 WYZ015-017-018-140015- LANDER FOOTHILLS-WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST- 516 PM MDT SAT JUN 13 2009 ...SIGNIFICANT WEATHER ADVISORY FOR FREMONT COUNTY UNTIL 615 PM MDT... AT 515 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTH OF FORT WASHAKIE...MOVING NORTH AT 15 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN CENTRAL FREMONT COUNTY...INCLUDING THE LOCATION OF FORT WASHAKIE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. C. BAKER
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 2:54 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 51 min |
| Jun 13, 3:22 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 38 min |
| Jun 13, 3:53 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 37 min |
| Jun 13, 4:26 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 49 min |
| Jun 13, 5:06 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 39 min |
| Jun 13, 5:15 PM MDT | Severe Thunderstorm Warning | RIW | Sweetwater | 30 min |
| Jun 13, 5:35 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 40 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.